MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 5 SYS W/PED.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 5 SYS W/PED.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX816T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a m.Blue 5 sys w/ped.Control reservoir (part # (b)(4)) was implanted during a procedure performed on an unknown date.According to the complainant, the shunt system was believed to be operated in underdrainage.The patient underwent a revision procedure on an unknown date.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: (b)(6), height: unknown, weight: (b)(6), gender: female.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Investigation: visual inspection: no significant deformations or damage of the valve were detected during the visual inspection.Permeability test: a permeability test has indicated that the valve has a blockage.Adjustment test: the m.Blue valve was tested and is not adjustable throughout the normal range.Klickforce and brake function test: the brake functionality test has shown that the brake function is operational, however the braking force cannot be measured due to the non-adjustability of the valve.Computer controlled test: not applicable.Internal inspection : after dismantling of the valve, deposits were found in the valve results: it should be noted that the product was received dry (i.E.Not submersed in liquid as recommended).The investigation of dry items is not significant due to the affect dry deposits of liquor and blood can have on product performance.In spite of this, we have investigated the valve to the best of our abilities.Based on our investigation results, we can determine clogging and non-adjustability of the valve at the time of our investigation.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
M.BLUE 5 SYS W/PED.CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key13196283
Report Number3004721439-2021-00357
Device Sequence Number14517416
Product Code JXG
UDI-Device Identifier04041906504441
UDI-Public4041906504441
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2025
Device Model NumberFX816T
Device Catalogue NumberFX816T
Device Lot Number20046433
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer01/06/2022
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4.5 MO
Patient SexFemale
Patient Weight5 KG